# SDR SWIA202265453

- Difficulty date: February 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR SURROUND LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED AFT CARGO DOOR LOWER SILL. REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM SRM 51-42-21-001-001-A01, CRJ900 SRM SRM 51-42-13-001-001-A01 AND DWG # MM670-35085 REV. L. PERFORMED PRESSURE LEAK CHECK REF CRJ900 AMM 21-31-00-910-801   (CONFIG A02). LEAK CHECK FAILED SEE CAMP#24582579 91516451$M531. COMPLIED WITH 51-900-1002-SKY.
